Altmetric

Convergence of a particle method for diffusive gradient flows in one dimension

File Description SizeFormat 
gamma_convergence.pdfAccepted version568.88 kBAdobe PDFView/Open
Title: Convergence of a particle method for diffusive gradient flows in one dimension
Authors: Carrillo de la Plata, J
Patacchini, FS
Sternberg, P
Wolansky, G
Item Type: Journal Article
Abstract: We prove the convergence of a particle method for the approximation of diffusive gradient flows in one dimension. This method relies on the discretisation of the energy via nonoverlapping balls centred at the particles and preserves the gradient flow structure at the particle level. The strategy of the proof is based on an abstract result for the convergence of curves of maximal slope in metric spaces
Issue Date: 1-Nov-2016
Date of Acceptance: 30-Aug-2016
URI: http://hdl.handle.net/10044/1/39691
DOI: https://dx.doi.org/10.1137/16M1077210
ISSN: 0036-1410
Publisher: Society for Industrial and Applied Mathematics
Start Page: 3708
End Page: 3741
Journal / Book Title: SIAM Journal on Mathematical Analysis
Volume: 48
Issue: 6
Copyright Statement: © 2016, Society for Industrial and Applied Mathematics
Sponsor/Funder: The Royal Society
Funder's Grant Number: WM120001
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
particle method
diffusion
gradient flow
discrete gradient flow
Gamma-convergence
GAMMA-CONVERGENCE
SWEEPING PROCESS
EQUATION
0101 Pure Mathematics
0102 Applied Mathematics
Applied Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx